# SDR SWIA201128910

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 35,057 hours, 46,197 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Condition: Sheared
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE RIGHT MAIN GEAR WOULD NOT COME UP.  (FLT 7795)  REPLACED RIGHT MLG ACTUATOR ATTACH BOLT.
